MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION KIT TRIAL SLIM TIP LEAD, 90CM; DRG TRIAL SLIM TIP LEAD

ST. JUDE MEDICAL - NEUROMODULATION KIT TRIAL SLIM TIP LEAD, 90CM; DRG TRIAL SLIM TIP LEAD
Model Number MN10350-90A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Headache (1880)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with the investigation results will be reported in the final report.
 
Event or Problem Description
It was reported that during a trial implant procedure, the physician performed a prophylactic blood patch on the patient due to the patient complaining of a headache.The patient had effective therapy post operation.
 
Event or Problem Description
Follow up information received that all issues have resolved.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
KIT TRIAL SLIM TIP LEAD, 90CM
Common Device Name
DRG TRIAL SLIM TIP LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key9794731
Report Number1627487-2020-02464
Device Sequence Number19476657
Product Code PMP
UDI-Device Identifier05415067027146
UDI-Public05415067027146
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2021
Device Model NumberMN10350-90A
Device Catalogue NumberMN10350-90A
Device Lot Number7120197
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer04/03/2020
04/30/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date04/20/2020
05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight59